Skip to Main content Skip to Navigation
Journal articles

The embedded Nash problem of birational models of rational triple singularities

Abstract : We consider the question whether one can construct an embedded resolution of singularities of a singular variety X⊂An from the data of the irreducible components of the spaces of jets (of X) centered at the singular locus of X. We show that the answer is no in general and that it is yes for some birational models of rational triple surface singularities.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03346829
Contributor : Camille Plenat Connect in order to contact the contributor
Submitted on : Thursday, September 16, 2021 - 4:40:04 PM
Last modification on : Tuesday, October 19, 2021 - 10:49:30 PM

File

2006.00329.pdf
Files produced by the author(s)

Identifiers

Citation

B. Karadeniz, H. Mourtada, C. Plénat, M. Tosun. The embedded Nash problem of birational models of rational triple singularities. Journal of Singularities, Worldwide Center of Mathematics, LLC, 2021, Proc. of 15th International Workshop on Singularities, S~ao Carlos, 2018, 22 (2020), pp.337-372. ⟨10.5427/jsing.2020.22u⟩. ⟨hal-03346829⟩

Share

Metrics

Record views

33

Files downloads

31